Friday, January 13, 2012

Well, I went with AA to a doctor on Tuesday to get me on antidepressants.  I'm on Cymbalta and lithium again.  Or at least for now.  It's a matter of affording the Cymbalta.  So far so good though.  Worked last time really well.  Right now it's trying to find the right dosage.  So then I had AA come back to Illinois with me.  Then I took him back Wednesday.  AA wanted me to stay the night Wednesday.  I wasn't sure I wanted to but it was decided by AA and my mom that I should stay at AA's Wednesday and Thursday because it was supposed to snow and be windy (and it snowed and was windy) and driving to work might be a little more difficult from my house and roads might be slick/icy/snow covered.  And so I went to work yesterday (AA drove me in my car) and I wasn't feeling too good.  I was kinda thinking maybe my kidney infection or UTI wasn't completely cleared up even thought I finished the Macrobid.  But I was only on Macrobid for 5 days so it might not have been enough.  So at work I felt sick and weak.  Then I ended up puking and leaving work after like 1 1/2 hours.  Went to the doctor and my kidney infection is worse than it was before.  I went from slight/just barely have one to moderate.  And I still have a UTI and my throat still hurts.  So I got a different prescription for the UTI.  But later yesterday I took a nap and woke up and had the starting of hives.  I had an allergic reaction to the Macrobid.  I'm back to Prednisone.  Waiting for the allergic reaction to clear up before starting the new medicine for the UTI.  I've been super tires, sore, worn out.  And I puked again last night.  I haven't puked today.  I'm hoping my allergic reaction goes away soon and that I can get my UTI and kidney infection cleared up and fix my throat and feel normal.  I've been taking so many pills and such that I feel like an addict.  Birth control, Prednisone, lithium, Cymbalta, Benadryl, children's cold & sore throat medicine.  I haven't been hungry and I can't eat much at once, which is good in a way, bad in another.  Bad because I can't drink much and it makes it more likely that I'll get an upset stomach/puke when I take pills.  Good because my weight changed by 2 lbs in 2 days at the doctor's office (132.4 with shoes and coat the first time and 130.2 with shoes and coat the second time).  I don't really have anything else to say except I'm tired and I won't be blogging much until this UTI/kidney infection is taken care of.  It just drains me sooo much.  Hope everyone is doing well.



  1. Fuuuuuckkkk, Kes honey get better! I cant believe you've had such bad luck. I'm so sorry to hear all of this has happened. Feel better soon love, xox<3

  2. some medicines have very bad effects sometimes...I'm now taking for the very first time two kindsof anxiolytics and I guess they're working...
    Hey, try to get better honey!
    Kiss, Jay :)

    1. For some reason I cannot comment directly, so im trying to reply to another comment...

      My mom gets uti's all the time, she found that taking pomegranate pills and drinks really helps prevent, as well as make it better.

      also watch out about taking birth control and antibiotics, most times it makes the birth control not work/ less effective.

      I hope you feel better soon